Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 22, NWS Little Rock, AR

May 1, 2009Conway County, Pope County, Van Buren County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 1, 2009, 9:54 PM CDT for Conway County, Pope County, Van Buren County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 9:54 PM CDT (02:54 UTC)
Expired
May 1, 2009, 10:45 PM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Pope County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 10:12 PM CDTHAIL 1Jerusalem, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 020254
TORLZK
ARC029-115-141-020345-
/O.NEW.KLZK.TO.W.0022.090502T0254Z-090502T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
954 PM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CONWAY COUNTY IN CENTRAL ARKANSAS
  EAST CENTRAL POPE COUNTY IN CENTRAL ARKANSAS
  SOUTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 1045 PM CDT

* AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HECTOR...
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...
  JERUSALEM...
  CLEVELAND...
  HATTIEVILLE...
  ST. VINCENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

&&

LAT...LON 3539 9256 3521 9273 3545 9307 3559 9294
TIME...MOT...LOC 0254Z 307DEG 20KT 3546 9291

$$
58
1 follow-up statement
000 
WWUS54 KLZK 020329
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1029 PM CDT FRI MAY 1 2009

ARC115-020339-
/O.CAN.KLZK.TO.W.0022.000000T0000Z-090502T0345Z/
POPE AR-
1029 PM CDT FRI MAY 1 2009

...THE TORNADO WARNING FOR EAST CENTRAL POPE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR ARKANSAS.

LAT...LON 3529 9284 3553 9282 3539 9256 3521 9273
TIME...MOT...LOC 0329Z 307DEG 20KT 3541 9271

$$

ARC029-141-020345-
/O.CON.KLZK.TO.W.0022.000000T0000Z-090502T0345Z/
CONWAY AR-VAN BUREN AR-
1029 PM CDT FRI MAY 1 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHWESTERN VAN BUREN AND NORTHERN CONWAY COUNTIES...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CLEVELAND...MOVING
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
VINCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR ARKANSAS.

LAT...LON 3529 9284 3553 9282 3539 9256 3521 9273
TIME...MOT...LOC 0329Z 307DEG 20KT 3541 9271

$$

58

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 1, 6:48 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, May 1, 6:48 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT FRI MAY 1 2009

.AVIATION...
MVFR AND TEMPORARY IFR CONDITIONS WILL OCCUR ACROSS THE NORTH OVER
THE NEXT SEVERAL HOURS...AS SOME RAPIDLY DEVELOPING THUNDERSTORMS
SCALE ACROSS THE BOUNDARY. SCATTERED SHOWERS AND THUNDERSTORMS
WILL LIKELY RE DEVELOP AS THIS BOUNDARY MOVES SOUTH AND STALLS
OVERNIGHT...ESPECIALLY ALONG THE NORTH HALF OF THE STATE WITH
LESSER CHANCES SOUTH.

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT FRI MAY 1 2009/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
COLD FRONT SLIDING INTO ARKANSAS FROM THE NORTH THIS EVENING.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
FRONT...AND A FEW STORMS COULD BECOME SEVERE IN THE NORTHERN
HALF OF ARKANSAS.

THE FRONT WILL PUSH TOWARD CENTRAL SECTIONS OF THE STATE
LATER TONIGHT/SATURDAY AND WILL STALL. THE FRONT WILL SEPARATE
WARM/HUMID AIR TO ITS SOUTH FROM MUCH COOLER CONDITIONS FARTHER
NORTH. ISENTROPIC LIFT WILL BECOME IMPRESSIVE ALONG AND NORTH
OF THE FRONT...WITH HEAVY TO EXCESSIVE PRECIPITATION OVER THE
NORTHERN COUNTIES.

A STORM SYSTEM WILL TRACK ALONG THE FRONT FROM THE SOUTHERN PLAINS
SATURDAY NIGHT/SUNDAY...AND WILL DRAG THE FRONT TO THE SOUTH.
THE PRECIPITATION SHIELD WILL FOLLOW THE FRONT INTO CENTRAL AND
PORTIONS OF SOUTHERN ARKANSAS. AGAIN...AREAS OF HEAVY RAIN ARE
EXPECTED.

POSTED A FLASH FLOOD WATCH FOR ABOUT THE NORTHERN TWO THIRDS
OF ARKANSAS THROUGH SUNDAY. THREE TO SIX INCH RAINFALL AMOUNTS
ARE EXPECTED IN THE WATCH AREA...WITH LOCALLY MORE.

IN ADDITION TO THE FLOODING CONCERN THIS WEEKEND...ISOLATED
SEVERE STORMS WILL REMAIN POSSIBLE. HOWEVER...HIGH WATER WILL
BE THE MAIN STORY IN THE DAYS AHEAD.

PRECIPITATION WILL FINALLY END EARLY MONDAY AS THE FRONT EXITS
TO THE SOUTHEAST. THE SHORT TERM WILL END ON A DRY NOTE.

LONG TERM...TUESDAY THROUGH FRIDAY
ZONAL FLOW WILL CONTINUE ACROSS THE AREA ON TUESDAY...AND A CHANGE
WILL TAKE PLACE ON WEDNESDAY AS A SHORTWAVE IS EXPECTED TO MOVE
ACROSS THE AREA. AT THE SURFACE A WEAK COOL FRONT WILL APPROACH FROM
THE NORTHWEST AND PUSH ACROSS THE STATE. THE COMBINATION OF THE
SHORTWAVE AND FRONTAL BOUNDARY SHOULD SERVE AS A CATALYST FOR THE
DEVELOPMENT OF CONVECTION.

BY LATE THURSDAY A SOUTHERLY SURFACE FLOW SHOULD RETURN AT THE
SURFACE WITH NWLY FLOW ALOFT. WEAK SHORTWAVES SHOULD RIPPLE THROUGH
THE NWLY FLOW DURING THE REMAINDER OF THE EXTENDED FORECAST
PERIOD...SO I WILL CONTINUE TO MENTION THE POSSIBILITY OF LOW POPS
IN THIS TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     61  68  57  64 /  60  60  90  80
CAMDEN AR         66  81  66  75 /  30  30  50  70
HARRISON AR       57  65  54  62 /  70  90  90  70
HOT SPRINGS AR    65  77  64  70 /  40  50  70  80
LITTLE ROCK   AR  65  75  63  70 /  40  50  70  80
MONTICELLO AR     67  80  67  76 /  30  30  50  70
MOUNT IDA AR      65  77  63  69 /  40  50  80  80
MOUNTAIN HOME AR  56  64  54  61 /  70  90  90  70
NEWPORT AR        62  69  58  65 /  50  60  80  80
PINE BLUFF AR     66  78  65  73 /  30  40  50  70
RUSSELLVILLE AR   63  73  59  65 /  50  60  90  80
SEARCY AR         64  73  60  67 /  40  50  80  80
STUTTGART AR      65  76  64  71 /  40  50  60  80
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT
SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...61
Hazardous weather outlook, May 1, 4:30 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CDT FRI MAY 1 2009

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
430 PM CDT FRI MAY 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A COLD FRONT WILL BE SLIDING INTO ARKANSAS FROM THE NORTH THIS
EVENING...BRING SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN TO
THE AREA. A FEW OF THESE STORMS COULD BECOME SEVERE...MAINLY IN THE
NORTHERN HALF OF THE STATE. THE BIGGEST THREAT WILL BE LARGE
HAIL...AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR THE NORTH HALF OF THE STATE UNTIL LATE THIS EVENING.

ALSO HEAVY TO EXCESSIVE RAIN WILL DEVELOP LATER TONIGHT AND SATURDAY
ACROSS NORTHERN ARKANSAS. WITH ALREADY SATURATED GROUND DUE TO
RECENT RAIN...IT WILL NOT TAKE MUCH ADDITIONAL PRECIPITATION TO
RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT FROM
THIS EVENING THROUGH SUNDAY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT WILL MOVE SOUTH INTO CENTRAL ARKANSAS ON SATURDAY...WITH
SHOWERS AND THUNDERSTORMS CONTINUING. AGAIN...ANY STORM THAT
DEVELOPS WILL HAVE TO POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS.
THIS FRONT WILL NOT MOVE OUT OF THE STATE UNTIL LATE ON MONDAY. WITH
THE PROLONGED PERIOD OF RAINFALL...FLASH FLOODING WILL BE A
CONCERN...AS AVERAGE RAINFALL AMOUNTS WILL BE BETWEEN 2 AND 5
INCHES...WITH SOME LOCATIONS POSSIBLY RECEIVING UP TO SIX INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/61

In the hours before

Local storm report, May 1, 4:01 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             3 NW CABOT              35.00N 92.06W
04/30/2009  E0.88 INCH       LONOKE             AR   PUBLIC

&&

56
Special weather statement, May 1, 7:27 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
727 PM CDT FRI MAY 1 2009

ARZ065-069-020055-
DESHA-DREW-
727 PM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT FOR DESHA AND DREW COUNTIES UNTIL 755 PM
CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SELMA...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

61
Local storm report, May 1, 8:47 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TORNADO          LIMESTONE               35.78N 93.28W
05/01/2009                   NEWTON             AR   LAW ENFORCEMENT

            POSSIBLE TORNADO TOUCHDOWN IN LIMESTONE VALLEY.

&&

61

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:25 PM CDTTornado WarningLZKBoone, Newton50 min
May 1, 8:04 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope41 min
May 1, 8:16 PM CDTTornado WarningLZKJohnson, Newton44 min
May 1, 8:28 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope47 min
May 1, 8:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy31 min
May 1, 8:56 PM CDTTornado WarningLZKJohnson, Newton, Pope, Searcy, Van Buren49 min
May 1, 9:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope41 min
May 1, 9:45 PM CDTFlash Flood WarningLZKConway, Johnson, Newton, Pope, Searcy, Van Buren and 1 more2 hr
May 1, 9:50 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Newton, Perry, Pope, Van Buren and 1 more55 min
May 1, 10:47 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren58 min
May 1, 10:48 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope42 min
May 1, 11:36 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Yell39 min
May 1, 11:45 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White45 min
May 1, 11:50 PM CDTFlash Flood WarningLZKConway, Faulkner, Johnson, Logan, Newton, Pope and 3 more6 hr
May 2, 12:18 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski42 min
May 2, 12:30 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White48 min
May 2, 12:38 AM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White52 min
May 2, 1:13 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White33 min
May 2, 2:12 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Stone, Van Buren and 2 more4 hr
May 2, 3:46 AM CDTSevere Thunderstorm WarningLZKFaulkner32 min
May 2, 6:58 AM CDTFlash Flood WarningLZKConway, Faulkner, Pope, Van Buren, Yell4 hr
May 2, 7:54 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell41 min
May 2, 8:08 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Monroe, Prairie, Pulaski, White and 1 more3 hr
May 2, 8:19 AM CDTFlash Flood WarningLZKScott, Yell3 hr
May 2, 10:09 AM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Yell3 hr
May 2, 11:04 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Lonoke, Monroe, Perry and 8 more6 hr
May 2, 11:35 AM CDTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell6 hr
May 2, 11:42 AM CDTSevere Thunderstorm WarningLZKPolk48 min
May 2, 12:16 PM CDTRiver Flood WarningLZKPrairie, White, Woodruff23 hr
May 2, 12:16 PM CDTRiver Flood WarningLZKPrairie18 days
May 2, 12:23 PM CDTRiver Flood WarningLZKRandolph18 days
May 2, 12:24 PM CDTRiver Flood WarningLZKWhite32 hr
May 2, 12:34 PM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike41 min
May 2, 2:02 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson43 min
May 2, 2:08 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln52 min
May 2, 2:56 PM CDTTornado WarningLZKCleveland, Jefferson, Lincoln49 min
May 2, 3:30 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln45 min
May 2, 3:40 PM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Perry and 4 more6 hr
May 2, 3:51 PM CDTTornado WarningLZKDesha, Drew, Lincoln39 min
May 2, 4:15 PM CDTSevere Thunderstorm WarningLZKBradley, Drew60 min
May 2, 4:36 PM CDTSevere Thunderstorm WarningLZKDesha39 min
May 2, 4:59 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Ouachita6 hr

Nearby

Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.